# SDR 97ZZZX4153

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193CS
- Make and model: Swrngn SA226TB
- Aircraft serial: T300
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Wire Broken
- Location: Lt Mlg Down
- Part time: 8,155 hours
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

LEFT GEAR DOWN INDICATOR FAILED TO ILLUMINATE ON EXTENSION.  AIRCRAFT DIVERTED TO A TOWER EQUIPPED AIRPORT AND CONFIRMED GEAR DOWN.  A NORMAL LANDING WAS MADE.  MAINTENANCE DISCOVERED BROKEN WIRES ON THE LEFT OUTBOARD GEAR DOWN SWITCH HARNESS WHERE IT FLEXES TO ATTACH TO GEAR DOOR CROSS-TUBE.  WIRES WERE BROKEN NEXT TO SUPPORT CLAMP.
